# SDR CA030612007

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,029 hours
- Engine: Allsn 250C20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Case
- Part number: 2305714
- Condition: Broken
- Location: Compressor
- Component: Compressor, Allsn
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: E

## Discrepancy

(CAN) COMPRESSOR STALL ON START UP.  PLASTIC WAS FOUND PROTRUDING FROM START BLEED VALVE.  AFTER REMOVING BLEED VALVE, A 1.25 X 2 X .056 INCH PIECE OF PLASTIC WAS REMOVED, WHICH WHICH APPARENTLY HAD BROKEN FREE FROM THE BLEED AIR CHAMBER THAT SURROUNDS THE COMPRESSOR CASE ASSY.
